# SDR 96FDEA01079

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 652082710
- Condition: Corrosion
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0353, 003 CORROSION (C53-224-01) ON FLOOR BEAM TOP CHORD BS 620, LBL 10 TO 21 AND RBL 2 TO 56 WL 208.  *S/D*  REPAIRED BS 620 FLOOR BEAM UPPER CHORD LBL 21 TO RBL 56 IAW FEDEX SRM 53-10-8.
